Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

HEY GUYS! I had to quit mino because it gave me allot of side effects. i was very fatigued and slept all day. One thing that i also disliked are the headaches! AHHHH. To each its own! but that was the worst acne medication I've ever taken.

As of current I just try to eat healthy, consume as much water a day, and use facial cleansing system.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×